RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 634–637 (Mi mz1877)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

A binary problem

K. M. Eminyan


DOI: https://doi.org/10.4213/mzm1877

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 478–481

Bibliographic databases:

Received: 21.07.1995

Citation: K. M. Eminyan, “A binary problem”, Mat. Zametki, 60:4 (1996), 634–637; Math. Notes, 60:4 (1996), 478–481

Citation in format AMSBIB
\Bibitem{Emi96}
\by K.~M.~Eminyan
\paper A binary problem
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 634--637
\mathnet{http://mi.mathnet.ru/mz1877}
\crossref{https://doi.org/10.4213/mzm1877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619424}
\zmath{https://zbmath.org/?q=an:0902.11004}
\elib{http://elibrary.ru/item.asp?id=13234735}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 478--481
\crossref{https://doi.org/10.1007/BF02305438}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400044}


Linking options:
  • http://mi.mathnet.ru/eng/mz1877
  • https://doi.org/10.4213/mzm1877
  • http://mi.mathnet.ru/eng/mz/v60/i4/p634

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, B. Novak, “Arithmetical problems with numbers of special type”, Math. Notes, 66:2 (1999), 251–253  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. P. Naumenko, “O chisle reshenii nekotorykh diofantovykh uravnenii v naturalnykh chislakh s zadannymi svoistvami dvoichnykh razlozhenii”, Chebyshevskii sb., 12:1 (2011), 140–157  mathnet  mathscinet
    4. K. M. Eminyan, “Additivnye zadachi v naturalnykh chislakh s dvoichnymi razlozheniyami spetsialnogo vida”, Chebyshevskii sb., 12:1 (2011), 178–185  mathnet  mathscinet
    5. K. M. Eminyan, “Asymptotic Law of Distribution of Primes of Special Form”, Math. Notes, 100:4 (2016), 625–628  mathnet  crossref  crossref  mathscinet  isi  elib
    6. K. M. Eminyan, “A Nonlinear Additive Problem with Prime Numbers of a Special Form”, Math. Notes, 105:3 (2019), 458–463  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:242
    Full text:130
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020